Desertcart
Explore
GenCare - Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg (600 Tablets Per Bottle) Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies

GenCare - Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg (600 Tablets Per Bottle) Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies

from USA
to Hungary
in 5-8 days
Delivered by Apr 19  to Apr 21 with expedited delivery
Delivered by Apr 21  to Apr 24 with expedited delivery

Description

  • About this item.
  • ✅ BULK SAVINGS BOTTLE - Stop worrying about constant refills or late night allergy attacks with no pills on hand. Our 600 count bottle is the perfect size for families or people who suffer from chronic indoor and outdoor allergies. Easy to swallow tablet.
  • ✅ ITCHY EYE RELIEF - Experience fast relief from itchy, puffy, red or watery eyes typically caused by pet dander, hair, pollen, dust and hay fever. You don't have to suffer through allergy symptoms another day longer. Itchy eyes can negatively affect your vision, focus and even work performance..
  • ✅ BETTER BREATHING - Diphenhydramine HCL helps reduce and relieve congestion of your nose, sinus and throat to help you breathe better and deeper. The antihistamine effects of this over the counter medication can help reduce the symptoms of the common cold like a runny nose, coughing or sneezing..
  • ✅ MORE RESTFUL SLEEP - Allergy symptoms can make your whole day miserable, but they can also affect your sleep. The antihistamine response may naturally cause drowsiness in both adults and kids, so it is often taken in the evening or before bed to help you fall asleep faster and stay asleep..
  • ✅ 100% SATISFACTION GUARANTEE - We know you and your family will love the ultimate convenience of our 600 count bulk savings bottle. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee. Join thousands of allergy symptom free customers...Click Add-to-Cart Today!.
  • Imported from USA.
Great Option for Your Family Do you or your family members suffer from chronic or seasonal allergies? Are you tired of paying a fortune and burning through dozens of bottles of allergy medicine and pills every year? Enjoy the ultimate convenience of GenCare’s 600 count Allergy Relief Medicine. Each bottle contains 600 individual 25mg tablets of Diphenhydramine HCl. The Relief You Crave You don’t have to suffer through allergy symptoms anymore! Get quick relief from itching, dry or watery eyes, runny noses, sinus congestion, coughing, sneezing and poor breathing. Sleep better and get more rest so that you can conquer your days with full energy and vitality. These tablets may even help reduce your common cold symptoms…always keep some tablets on hand for when symptoms arise. Product Details: * May Cause Drowsiness (avoid operating machinery after use) * Excitability May Occur * Contains 600 (25mg) tablets of Diphenhydramine HCl) Join thousands of allergy free customers…Click Add-to-Cart to order your 600 count bottle of Advanced allergy medicine Today!
Reviews

GenCare - Allergy Relief Medicine | Antihistamine Diphenhydramine HCl 25mg (600 Tablets Per Bottle) Value Pack | Relieve for Itchy Eyes, Sneezing, Runny Nose | Seasonal or Indoor & Outdoor Allergies



Related Pages

Disclaimer: The price shown above includes all applicable taxes and fees. The information provided above is for reference purposes only. Products may go out of stock and delivery estimates may change at any time. Desertcart does not validate any claims made in the product descriptions above. For additional information, please contact the manufacturer or desertcart customer service. While desertcart makes reasonable efforts to only show products available in your country, some items may be cancelled if they are prohibited for import in Hungary. For more details, please visit our Support Page.